On the optimal estimate of the interval of nonoscillation for linear differential equations with bounded coefficients
Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2160-2175
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_12_a5,
author = {Yu. A. Melentsova and G. N. Mil'shtein},
title = {On the optimal estimate of the interval of nonoscillation for linear differential equations with bounded coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {2160--2175},
year = {1981},
volume = {17},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_12_a5/}
}
TY - JOUR AU - Yu. A. Melentsova AU - G. N. Mil'shtein TI - On the optimal estimate of the interval of nonoscillation for linear differential equations with bounded coefficients JO - Differencialʹnye uravneniâ PY - 1981 SP - 2160 EP - 2175 VL - 17 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1981_17_12_a5/ LA - ru ID - DE_1981_17_12_a5 ER -
%0 Journal Article %A Yu. A. Melentsova %A G. N. Mil'shtein %T On the optimal estimate of the interval of nonoscillation for linear differential equations with bounded coefficients %J Differencialʹnye uravneniâ %D 1981 %P 2160-2175 %V 17 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1981_17_12_a5/ %G ru %F DE_1981_17_12_a5
Yu. A. Melentsova; G. N. Mil'shtein. On the optimal estimate of the interval of nonoscillation for linear differential equations with bounded coefficients. Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2160-2175. http://geodesic.mathdoc.fr/item/DE_1981_17_12_a5/